# SDR NSVA2011092

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 40,150 hours, 47,888 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3256
- Condition: False Activation
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING FOR TAKEOFF, PILOT REPORTED THAT AVIONICS SMOKE LIGHT ILLUMINATED FOR 2 SECONDS.  SPOKE TO 9L MX AND RETURNED BACK TO GATE.  PLACED ON MEL. THEN REPLACED SMOKE DETECTOR.
